# SDR DALA2025010700132

- Difficulty date: January 3, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 57,301 hours, 39,919 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Arced
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LIGHT PRODUCES AN ELECTRICAL ARC WHEN THE ATTACHMENT BOLT TOUCHES THE SCREW NEXT TO THE LIGHT ATTACHMENT SOCKET. MAINTENANCE REPLACED THE F/O LIGHT ASSEMBLY PER B717 AMM 33-16. THE OPERATIONAL CHECK WAS GOOD AND THERE WAS NO LONGER ANY ARCHING. (LP #6555658)
